Bökstedt, Marcel; Neeman, Amnon
Homotopy limits in triangulated categories
Compositio Mathematica, Tome 86 (1993) no. 2 , p. 209-234
Zbl 0802.18008 | MR 1214458 | 4 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1993__86_2_209_0

Bibliographie

[B1] A.K. Bousfield, The localization of spaces with respect to homology. Topology 14 (1975) 133-150. MR 380779 | Zbl 0309.55013

[B2] A.K. Bousfield, The localization of spectra with respect to homology. Topology 18 (1979) 257-281. MR 551009 | Zbl 0417.55007

[B3] A.K. Bousfield, The Boolean algebra of spectra. Comm. Math. Helv. 54 (1979) 368-377. MR 543337 | Zbl 0421.55002

[C] J.M. Cohen, The decomposition of stable homotopy. Ann. Math. 87 (1968) 305-320. MR 231377 | Zbl 0162.55102

[D-H-S] E S. Devinatz, M. J. Hopkins and J.H. Smith, Nilpotence and stable homotopy theory I. Annals of Math. 128 (1988) 207-241. MR 960945 | Zbl 0673.55008

[G1] A. Grothendieck, EGA III, Publ. Math. IHES 11 (1961) and 17 (1963). Numdam | Zbl 0122.16102

[G2] A. Grothendieck, Local Cohomology. Lect. Notes in Math. 41, Springer-Verlag 1967. MR 224620 | Zbl 0185.49202

[Ha] R. Hartshorne, Residues and Duality. Lect. Notes in Math. 20, Springer-Verlag 1966. MR 222093 | Zbl 0212.26101

[Ho] M.J. Hopkins, Global methods in homotopy theory. In: Homotopy Theory - Proc. Durham Symp. 1985. Cambridge University Press, Cambridge 1987. MR 932260 | Zbl 0657.55008

[K] M.M. Kapranov, On the derived categories of coherent sheaves on some homogeneous spaces. Inv. Math. 92 (1988) 479-508. MR 939472 | Zbl 0651.18008

[N1] A. Neeman, Some new axioms for triangulated categories. Journal of Algebra 139 (1991) 221-255. MR 1106349 | Zbl 0722.18003

[N2] A. Neeman, The chromatic tower for D(R). To appear in Topology. MR 1174255 | Zbl 0793.18008

[R] D.C. Ravenel, Localization with respect to certain periodic homology theories. Amer. J. of Math. 106 (1984) 351-414. MR 737778 | Zbl 0586.55003

[Ri] J. Rickard, Derived categories and stable equivalence. Preprint, 1987. MR 1027750 | Zbl 0685.16016

[S] N. Spaltenstein, Resolutions of unbounded complexes. Compositio Mathematica 65 (1988) 121-154. Numdam | MR 932640 | Zbl 0636.18006

[W] G.W. Whitehead, Recent advances in homotopy theory. Am. Math. Soc. regional conference series in Math., Vol. 5, 1970. MR 309097 | Zbl 0217.48601